# SDR SWAA2017052413955

- Difficulty date: April 24, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 63,280 hours, 36,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25229
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CORRODED AT STA 727D, STR 25R TO STR 26R.  REPAIRED FRAME PER EA.
